# SDR VTZA96006

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 2312 · VHF Communications System
- Part: Comm 1
- Part number: 7510700901
- Condition: Bad Connection
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6150 - DURING CLIMB-OUT AT 0710 HRS ON 10-07-95, RETURNED TO IAD DUE TO THE NR 1 RMU HAS DASHES IN THE DISPLAY AND NO FREQUENCY.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE RE-RACKED THE NR 1 COMM UNIT, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
